# SDR SWAA2017080115427

- Difficulty date: July 4, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 67,962 hours, 41,382 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A77111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PRESSURE DECK CRACKED AT BS 664, RBL 42.  REPAIRED DECK IAW EA AND ER.
